CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 56 Number 4 (Dec 2013)

Looking for a printed back issue?
Page  
Contents
673   Diophantine Approximation for Certain Algebraic Formal Power Series in Positive Characteristic
Ayadi, K.; Hbaib, M.; Mahjoub, F.
683   Envelope Dimension of Modules and the Simplified Radical Formula
Nikseresht, A.; Azizi, A.
695   Carmichael meets Chebotarev
Banks, William D.; Güloğlu, Ahmet M.; Yeager, Aaron M.
709   Universal Minimal Flows of Groups of Automorphisms of Uncountable Structures
Bartošová, Dana
723   On the Sum of Digits of Numerators of Bernoulli Numbers
Bérczes, Attila; Luca, Florian
729   The Orthonormal Dilation Property for Abstract Parseval Wavelet Frames
Currey, B.; Mayeli, A.
737   On the Radius of Comparison of a Commutative C*-algebra
Elliott, George A.; Niu, Zhuang
745   Dimension Functions of Self-Affine Scaling Sets
Fu, Xiaoye; Gabardo, Jean-Pierre
759   A Generalization of a Theorem of Boyd and Lawton
Issa, Zahraa; Lalín, Matilde
769   A Non-zero Value Shared by an Entire Function and its Linear Differential Polynomials
Lahiri, Indrajit; Kaish, Imrul
785   Small Prime Solutions to Cubic Diophantine Equations
Liu, Zhixin
795   Upper Bounds for the Essential Dimension of $E_7$
MacDonald, Mark L.
801   Estimates for Compositions of Maximal Operators with Singular Integrals
Oberlin, Richard
814   Quantum Limits of Eisenstein Series and Scattering States
Petridis, Yiannis N.; Raulf, Nicole; Risager, Morten S.
827   Erratum to ``Quantum Limits of Eisenstein Series and Scattering States''
Petridis, Yiannis N.; Raulf, Nicole; Risager, Morten S.
829   On Mertens' Theorem for Beurling Primes
Pollack, Paul
844   On the Average Number of Square-Free Values of Polynomials
Shparlinski, Igor E.
850   Left-orderability and Exceptional Dehn Surgery on Twist Knots
Teragaito, Masakazu
860   On Countable Dense and $n$-homogeneity
van Mill, Jan
870   Note on Kasparov Product of $C^*$-algebra Extensions
Wei, Changguo
881   Free Groups Generated by Two Heisenberg Translations
Xie, BaoHua; Wang, JieYan; Jiang, YuePing

© Canadian Mathematical Society, 2014 : https://cms.math.ca/